MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fped.2018.00236

Медицинская библиотека · Frontiers in pediatrics · 2018

Anaphylactic Shock During Pediatric Anesthesia: An Unexpected Reaction to Sevoflurane.

Simonini Alessandro, Brogi Etrusca, Gily Brunella, Tosca Mariangela, Barbieri Claudia, Antonini Francesca, Del Zotto Genny

Клинический случайСтатьяПеревод в очереди

Аннотация

During general anesthesia, while muscle relaxants, latex and antibiotics are normally considered as very common causes of anaphylactic reactions, there are no documented cases of anaphylaxis due to inhalational agents. We report the case of a 6-year-old child scheduled for adenotonsillectomy who had an anaphylactic shock reaction due to Sevoflurane. Several allergic tests were performed to detect the trigger. Drugs used during operation were tested on both patient and three matched controls. While controls were negative, the patient displayed a positive reaction to Sevoflurane. To our knowledge, this is the first published report describing an allergic reaction caused by a volatile anesthetic.

Для цитирования: Simonini Alessandro, Brogi Etrusca, Gily Brunella, Tosca Mariangela, Barbieri Claudia, Antonini Francesca, Del Zotto Genny. Anaphylactic Shock During Pediatric Anesthesia: An Unexpected Reaction to Sevoflurane.. Frontiers in pediatrics. 2018. DOI: 10.3389/fped.2018.00236.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.